# SDR FDEA201203080820

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 143N3700
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BUTT SPLICE AT BS 780 RT BETWEEN STRINGER 4 AND 10 HAS SCRIBE LINE UP TO A DEPTH OF 0.0039".  R & R WITH BUTT SPLICE FABRICATED IAW DWG 143N3700 SHT 2, REV A AND INSTALLED IAW SRM 51-40-02, REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
